# SDR DALA2018120707093

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,300 hours, 23,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 0852675) SET-UP TO CHECK GIRT BAR ADJUSTMENT OF THE L4 AND R4 DOORS. T/S DOOR ARMING SYS PER B757 FIM 52-11 NTF. PROX SWITCH ADJUSTMENTS GOOD PER B757 AMM 25-56. L4 DOOR HAD DEBRIS BY GIRT BAR LOCKING MECHANISM, CLEANED AND LUBED. A/C OK FOR SVC.
